# SDR UALA2011120606689

- Difficulty date: December 6, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 51,051 hours, 6,479 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Part number: 113W93891
- Part serial: 1205371
- Condition: Damaged
- Location: Lt Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAPERON SEAL DAMAGED AT T/E.  FLAPERON REMOVED,  REPLACED DAMAGED SEAL WITH NEW SEAL.
